# SDR RJEF20150728001

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Engine: Ge CF3410E6
- System (JASC): 3400 · Navigation System
- Part: Warning System
- Condition: False Activation
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREVIOUS TO DISPATCH OF FLIGHT TA-367, THE PILOT IN COMMAND REPORTED, EICAS MSG, NAV COM 1 WAS FAILED.  IT WAS PERFORMED A FAULT ANALYSIS IAW FIM 34-02-01-810-804-A & REPLACED THE NIM 1 IAW AMM 34-02-000-801-A34-02-400-801-A.  PERFORMED OPERATIONAL TEST WITH NORMAL RESULTS.  AFTER PERFORMING THE APPLICABLE CORRECTIVE ACTION, THE ACFT WAS RETURNED TO SERVICE.
